# SDR ABXA20250911222

- Difficulty date: September 11, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 100,551 hours, 37,346 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 0001F340
- Condition: Intermittent
- Location: Zone 200
- Part time: 51,513 hours, 21,999 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, RIGHT FMC MOMENTARILY BLANKED.  A/C RETURNED TO BLOCKS. (BTB).   DEFERRED IAW MEL C ABX-34-61-1-1A.  REMOVED AND REPLACED R FMC IAW B767 AMM 34-61-01.  OPS CHECK GOOD.  A/C RETURNED TO SERVICE.
